Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 4, Pages 270–282 (Mi timm1592)  

This article is cited in 2 scientific papers (total in 2 papers)

On Kolmogorov type inequalities in the Bergman space for functions of two variables

M. Sh. Shabozova, V. D. Sainakovb

a Tajik National University, Dushanbe
b Tajik Technological University

Abstract: Suppose that $\mathrm{z}:=(\xi,\zeta)=(re^{it},\rho e^{i\tau})$, where $0\leq r,\rho<\infty$ and $0\leq t,\tau\leq 2\pi$, is a point in the two-dimensional complex space $\mathbb{C}^{2}$; $U^{2}:=\{\mathrm{z}\in\mathbb{C}^{2}: |\xi|<1, |\zeta|<1\}$ is the unit bidisk in $\mathbb{C}^{2}$; $\mathcal{A}(U^{2})$ is the class of functions analytic in $U^{2}$; and $B_{2}:=B_{2}(U^{2})$ is the Bergman space of functions $f\in\mathcal{A}(U^{2})$ such that
$$ \|f\|_{2}:=\|f\|_{B_{2}(U^{2})}=(\frac{1}{4\pi^{2}}\iint_{(U^{2})}|f(\xi,\zeta)|^{2}d\sigma_{\xi}d\sigma_{\zeta})^{1/2}<+\infty, $$
where $d\sigma_{\xi}:=dxdy$, $d\sigma_{\zeta}:=dudv$, and the integral is understood in the Lebesgue sense. S.B. Vakarchuk and M.B. Vakarchuk (2013) proved that, under some conditions on the Taylor coefficients $c_{pq}(f)$ in the expansion of $f(\xi,\zeta)$ in a double Taylor series, the following exact Kolmogorov inequality holds:
$$ \|f^{(k-\mu,l-\nu)}\|_{2}\leq \mathcal{C}_{k,l}(\mu,\nu)  \|f\|_{2}^{\mu\nu/(kl)} \|f^{(k,0)}\|_{2}^{(1-\mu/k)\nu/l} \|f^{(0,l)}\|_{2}^{(1-\nu/l)\mu/k} \|f^{(k,l)}\|_{2}^{(1-\mu/k)(1-\nu/l)}, $$
where the numerical coefficients $\mathcal{C}_{k,l}(\mu,\nu)$ are explicitly defined by the parameters $k,l\in\mathbb{N}$ and $\mu,\nu\in\mathbb{Z}_{+}$. We find an exact Kolmogorov type inequality for the best approximations $\mathscr{E}_{m-1,n-1}(f)_{2}$ of functions $f\in B_{2}(U^{2})$ by generalized polynomials (quasipolynomials):
$$ \mathscr{E}_{m-k+\mu-1,n-l+\nu-1}(f^{(k-\mu,l-\nu)})_{2} $$

$$ \leq\frac{\alpha_{m,k-\mu}\alpha_{n,l-\nu}(m-k+1)^{(k-\mu)/(2k)}(n-l+1)^{(l-\nu)/(2l)}(m+1)^{\mu/(2k)}(n+1)^{\nu/(2l)}}{(\alpha_{m,k})^{1-\mu/m}(\alpha_{n,l})^{1-\nu/l}[(m-k+\mu+1)(n-l+\nu+1)]^{1/2}} $$

$$ \times(\mathscr{E}_{m-1,n-1}(f)_{2})^{\frac{\mu\nu}{kl}}(\mathscr{E}_{m-k-1,n-l}(f^{(k,0)})_{2})^{(1-\frac{\mu}{k})\frac{\nu}{l}} $$

$$ \times(\mathscr{E}_{m-1,n-l-1}(f^{(0,l)})_{2})^{\frac{\mu}{k}(1-\frac{\nu}{l})}(\mathscr{E}_{m-k-1,n-l-1}(f^{(k,l)})_{2})^{(1-\frac{\mu}{k})(1-\frac{\nu}{l})} $$
in the sense that there exists a function $f_{0}\in B_{2}^{(k,l)}$ for which the inequality turns into an equality.

Keywords: Kolmogorov type inequality, Bergman space, analytic function, quasipolynom, upper bound.

DOI: https://doi.org/10.21538/0134-4889-2018-24-4-270-282

Full text: PDF file (238 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.5
MSC: 42C10, 47A58, 30E10, 32E05
Received: 03.07.2018
Revised: 19.10.2018
Accepted:22.10.2018

Citation: M. Sh. Shabozov, V. D. Sainakov, “On Kolmogorov type inequalities in the Bergman space for functions of two variables”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 4, 2018, 270–282

Citation in format AMSBIB
\Bibitem{ShaSai18}
\by M.~Sh.~Shabozov, V.~D.~Sainakov
\paper On Kolmogorov type inequalities in the Bergman space for functions of two variables
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 4
\pages 270--282
\mathnet{http://mi.mathnet.ru/timm1592}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-4-270-282}
\elib{https://elibrary.ru/item.asp?id=36517716}


Linking options:
  • http://mi.mathnet.ru/eng/timm1592
  • http://mi.mathnet.ru/eng/timm/v24/i4/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Shabozov, M. O. Akobirshoev, “O neravenstvakh tipa Kolmogorova dlya periodicheskikh funktsii dvukh peremennykh v $L_2$”, Chebyshevskii sb., 20:2 (2019), 348–365  mathnet  crossref
    2. O. A. Dzhurakhonov, “Priblizhenie funktsii dvukh peremennykh «krugovymi» summami Fure — Chebysheva v $L_{2,\rho}$”, Vladikavk. matem. zhurn., 22:2 (2020), 5–17  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:95
    Full text:21
    References:12
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022